# SDR UALA2010070602411

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 39,389 hours, 10,388 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Part number: 3B413B
- Part serial: 019C7628
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ELECTRIC DEMAND PUMP DOES NOT COME ON.  ELCU M896 WAS INTERMITTENT.  REPLACED WITH B/P S/N125C-6401.  OPS CHECKS OKAY.
